Some properties of double point schemes
Compositio Mathematica, Tome 41 (1980) no. 1, p. 61-94
@article{CM_1980__41_1_61_0,
     author = {Roberts, Joel},
     title = {Some properties of double point schemes},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {41},
     number = {1},
     year = {1980},
     pages = {61-94},
     zbl = {0462.14021},
     mrnumber = {578051},
     language = {en},
     url = {http://www.numdam.org/item/CM_1980__41_1_61_0}
}
Roberts, Joel. Some properties of double point schemes. Compositio Mathematica, Tome 41 (1980) no. 1, pp. 61-94. http://www.numdam.org/item/CM_1980__41_1_61_0/

[1] A. Altman and S. Kleiman: Introduction to Grothendieck duality theory. Lecture Notes in Mathematics 146 (1970) Springer-Verlag, Berlin. | MR 274461 | Zbl 0215.37201

[2] I.V. Dolgachev: On the purity of the set of singular points of a morphism of schemes. Soviet Math. Dokl. 10 (1969) 1177-1179. | Zbl 0191.51801

[3] W. Fulton: Rational equivalence on singular varieties. Inst. Hautes Études Sci. Publ. Math. 45 (1975) 147-167. | Numdam | MR 404257 | Zbl 0332.14002

[4] W. Fulton: A note on residual intersections and the double point formula. Acta Math. 140 (1978) 93-101. | MR 463160 | Zbl 0388.14004

[5] A. Grothendieck: Elements de géométrie algébrique, chapitre 4, quatrième partie. Inst. Hautes Études Sci. Publ. Math. 32 (1967). | Numdam | MR 238860 | Zbl 0153.22301

[6] A. Grothendieck: Cohomologie locale des faisceaux cohérents et Théorèmes de Lefschetz locaux et globaux (SGA 2). North-Holland Publishing Company, Amsterdam, 1968. | MR 476737 | Zbl 0197.47202

[7] A. Holme: Deformation and stratification of secant structure. Lecture Notes in Mathematics 687 (1978) 60-91. Springer-Verlag, Berlin. | MR 527230 | Zbl 0408.14007

[8] B. Iversen: Numerical invariants and multiple planes. Amer. J. Math. 92 (1970) 968-996. | MR 296074 | Zbl 0232.14013

[9] G. Kempf and D. Laksov: The determinantal formula of Schubert calculus. Acta Math. 132 (1974) 153-162. | MR 338006 | Zbl 0295.14023

[10] S.L. Kleiman: The transversality of a general translate. Compositio Math. 28 (1974) 287-297. | Numdam | MR 360616 | Zbl 0288.14014

[11] S.L. Kleiman: The enumerative theory of singularities. Real and complex singularities, Oslo 1976, 297-396. (P. Holm, editor) Sijthoff and Noordhoff International Publishers. Groningen, 1978. | MR 568897 | Zbl 0385.14018

[12] D. Laksov: Residual intersections and Todd's formula for the double locus of a morphism. Acta Math. 140 (1978) 75-92. | MR 466137 | Zbl 0388.14006

[13] A. Lascoux: Calcul de certains polynômes de Thom. C.R. Acad. Sci. Paris Sér. A 278 (1974) 889-891. | MR 424804 | Zbl 0281.14008

[14] I.R. Porteous: Blowing up Chern classes. Proc. Cambridge Phil. Soc. 56 (1960) 118-124. | MR 121813 | Zbl 0166.16701

[15] J. Roberts: Generic projections of algebraic varieties. Amer. J. Math. 93 (1971) 191-214. | MR 277530 | Zbl 0212.53801

[16] J. Roberts: Singularity subschemes and generic projections. Trans. Amer. Math. Soc. 212 (1975) 229-268. | MR 422274 | Zbl 0314.14003

[17] L. Roth: On plane-forms in four dimensions. Proc. London Math. Soc. (2) 33 (1932) 115-144. | JFM 57.1541.01 | Zbl 0003.07002

[18] L. Roth: Some formulae for primals in four dimensions. Proc. London Math. Soc. (2) 35 (1933) 540-550. | JFM 59.0652.01 | Zbl 0007.22601

[19] L. Roth: Algebraic threefolds. Springer-Verlag, Berlin, 1955. | MR 76426

[20] F. Ronga: Le calcul des classes duales aux singularités de Boardman d'ordre deux. Comment. Math. Helv. 47 (1974) 15-35. | MR 309129 | Zbl 0236.58003

[21] F. Sergeraert: Expression explicite de certains polynômes de Thom. C.R. Acad. Sci. Paris Sér. A 276 (1973) 1661-1663. | MR 317342 | Zbl 0257.57009

[22] G. Washnitzer: Geometric Syzygies. Amer. J. Math. 81 (1959) 171-248. | MR 103891 | Zbl 0115.38502